Paracetamol is a popular pain relief medication that can be used by almost anyone! …read moreSee less
It’s perfect for easing everyday aches and pains like headaches, toothache or period pain. It’s available in lots of different forms so you can choose which one is best for you as you ease your pain. We have a range of paracetamol tablets, capsules, liquids and even soluble tablets which dissolve in water to make a drink.
- Now£4.49RRP £4.99
Free delivery when you spend over £30
100% discreet delivery for every item ordered
Fully regulated UK pharmacy
Should I take paracetamol or ibuprofen?
Paracetamol and ibuprofen are both popular painkillers and they work in slightly different ways.
The real difference is that ibuprofen is classed as an NSAID (non-steroidal anti-inflammatory drug), which means that it works to relieve inflammation as well as ease pain.
Meanwhile, paracetamol can help to reduce a fever if you’re suffering from a cold or the flu.
You should take whichever medication will work best to ease your symptoms or ask your pharmacist if you’re not sure which to go for.
Of course, you can often take paracetamol and ibuprofen at the same time if you want to double up on your pain relief.
For more information about whether or not this would be right for you, click the link below or speak to your pharmacist.
Can I use paracetamol for a cold or fever?
You can use paracetamol to manage symptoms of a cold or the flu.
Paracetamol isn’t just a painkiller, so not only will it bring down those pesky congestion headaches, but it can help to reduce fever too.
If you’re dealing with a fever or high temperature because of a cold, paracetamol can help to bring your temperature down and help you to feel more comfortable while easing your pain.
How does paracetamol work?
Scientists believe that paracetamol works by blocking the chemical messengers in your body that tell your brain you’re in pain.
This also helps to block the messengers that cause fever, reducing both symptoms at the same time.
Can I take paracetamol if I’m pregnant or breastfeeding?
Paracetamol is safe for both pregnant and breastfeeding women.
However, you should always speak to your doctor, midwife, pharmacist, or another medical professional before taking any medication at this time.
Some medications may not be suitable for you at this time, or you may need to take a lower dose than you usually would.